# SDR USAA2011032291173

- Difficulty date: January 25, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE SKIN AT BS 747 BETWEEN S27L TO S27R.  BLENDED CORROSION ON FUSELAGE SKIN AT BS 747 BETWEEN S27L TO S27R WITHIN LIMITS IAW B737 SRM 53-60-53.
